# SDR MWEA00020

- Difficulty date: January 18, 2000
- Submitted: January 19, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- Aircraft time: 69,060 hours, 59,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Part serial: 1172
- Condition: Dislodged
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FWD GALLEY DOOR EVACUATION SLIDE FELL OUT.  MAINTENANCE REINSTALLED NEW SLIDE ASSEMBLY.
